# SDR VNAA0601002

- Difficulty date: January 2, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 2,502 hours, 2,391 cycles
- Engine: Ge CF348C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A POSSIBLE LIGHTNING STRIKE IN FLIGHT.  MAINTENANCE PERFORMED A DETAILED LIGHTNING STRIKE INSPECTION.  DAMAGE WAS FOUND ON THE RT HORIZONTAL STABILIZER AFT TIP AND ON TOP OF THE FUSELAGE NOSE SECTION FORWARD OF THE COCKPIT.  ALL DAMAGE WAS REPAIRED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
